Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 39, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 11, 2014, 4:45 PM EDT for Nassau County, Florida; Camden County, Charlton County, Georgia. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2014, 4:45 PM EDT (20:45 UTC)
- Expired
- May 11, 2014, 5:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Nassau County, FL, Camden County, GA, Charlton County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 5:20 PM EDT | TSTM WND DMG | 1 Nw Kingsland, GA | POWERLINES REPORTED DOWN IN KINGSLAND. |
| May 11, 5:30 PM EDT | TSTM WND DMG | 5 Wnw Kingsland, GA | PHONE LINE BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.8 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 572 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
753 WUUS52 KJAX 112045 SVRJAX FLC089-GAC039-049-112130- /O.NEW.KJAX.SV.W.0039.140511T2045Z-140511T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 445 PM EDT SUN MAY 11 2014 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN CHARLTON COUNTY IN SOUTHEAST GEORGIA SOUTHWESTERN CAMDEN COUNTY IN SOUTHEAST GEORGIA NORTHERN NASSAU COUNTY IN NORTHEAST FLORIDA * UNTIL 530 PM EDT * AT 445 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF KINGS FERRY...MOVING NORTHWEST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KINGSLAND...HILLIARD...KINGS FERRY...WOODBINE...HOMELAND AND FOLKSTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3088 8216 3099 8169 3068 8161 3058 8194 TIME...MOT...LOC 2045Z 155DEG 7KT 3071 8176 $$ STRUBLE
2 follow-up statements
012 WWUS52 KJAX 112059 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 459 PM EDT SUN MAY 11 2014 FLC089-GAC039-049-112130- /O.CON.KJAX.SV.W.0039.000000T0000Z-140511T2130Z/ CHARLTON GA-CAMDEN GA-NASSAU FL- 459 PM EDT SUN MAY 11 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR NORTHERN NASSAU...SOUTHWESTERN CAMDEN AND EASTERN CHARLTON COUNTIES... AT 459 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KINGS FERRY...MOVING NORTHWEST AT 10 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KINGSLAND...HILLIARD...KINGS FERRY...WOODBINE...COLESBURG...HOMELAND AND FOLKSTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3088 8216 3099 8169 3068 8161 3058 8194 TIME...MOT...LOC 2059Z 155DEG 7KT 3074 8177 $$ STRUBLE
567
WWUS52 KJAX 112115
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
515 PM EDT SUN MAY 11 2014
GAC049-112125-
/O.CAN.KJAX.SV.W.0039.000000T0000Z-140511T2130Z/
CHARLTON GA-
515 PM EDT SUN MAY 11 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHARLTON COUNTY IS
CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3060 8192 3082 8194 3082 8190 3090 8189
3091 8192 3093 8190 3099 8169 3068 8161
TIME...MOT...LOC 2115Z 155DEG 7KT 3077 8179
$$
FLC089-GAC039-112130-
/O.CON.KJAX.SV.W.0039.000000T0000Z-140511T2130Z/
CAMDEN GA-NASSAU FL-
515 PM EDT SUN MAY 11 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHERN NASSAU AND SOUTHWESTERN CAMDEN COUNTIES...
AT 515 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
KINGS FERRY...MOVING NORTHWEST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KINGS
FERRY...WOODBINE AND COLESBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3060 8192 3082 8194 3082 8190 3090 8189
3091 8192 3093 8190 3099 8169 3068 8161
TIME...MOT...LOC 2115Z 155DEG 7KT 3077 8179
$$
STRUBLEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:45 PM EDT, 2 hours earlier.
Area forecast discussion, May 11, 2:45 PM EDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 245 PM EDT SUN MAY 11 2014 .REST OF THE AFTERNOON...SCT TO OCNL NMRS SHOWERS AND STORMS WILL CONTINUE TO DEVELOP OVER INLAND NE FL AND PORTIONS OF INLAND SE GA. STORM MOTION IS SLOW TO THE N AND WILL FAVOR PULSE SHOWERS AND STORMS WITH BRIEF PERIODS OF FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. LOCALLY STRONG STORMS WILL PRODUCE GUSTY WINDS AND SMALL HAIL. .SHORT TERM...TONIGHT THROUGH WEDNESDAY... TONIGHT...ISOLD TO SCT SHOWERS AND STORMS EXPECTED EARLY IN THE EVENING WITH BEST CHANCES FCST TO BE FOCUSED BETWEEN GNV AND AYS OVER TO STATENVILLE GA. THE MAINLY DIURNAL CONVECTION EXPECTED TO WIND DOWN BY MIDNIGHT WITH RAIN CHANCES DROPPING OFF TO LESS THAN 15%. LIGHT WINDS COMBINED WITH RESIDUAL LOW LEVEL MOISTURE FROM RAIN AND SOME THINNING OF MID AND HIGH LEVEL CLOUDS WILL ALLOW FOR PATCHY FOG MAINLY W OF A LINE FROM LAKE CITY TO WAYCROSS. LOWS IN THE MID 60S TO THE LOWER 70S...WARMEST NEAR THE COAST DUE TO LIGHT S-SE FLOW. HIGH PRESSURE RIDGING AT THE SURFACE AND ALOFT ON MONDAY AND TUESDAY IS EXPECTED TO KEEP THE ATMOSPHERE STABLE. WHILE A SHOWER CAN NOT BE COMPLETELY RULED OUT...ESPECIALLY NORTHWEST CLOSER TO THE EDGE OF THE UPPER TROUGH...CHANCES ARE TOO LOW FOR MENTION AT THIS TIME. THE SURFACE AND UPPER RIDGE AXIS SLIDE EAST ON WEDNESDAY...AS A SHARP UPPER TROUGH APPROACHES FROM THE THE WEST. THIS UPPER TROUGH COUPLED WITH SEA BREEZE INTERACTIONS ARE EXPECTED TO PRODUCE ENOUGH INSTABILITY WEDNESDAY AFTERNOON FOR CONVECTION TO DEVELOP. TEMPERATURES ARE EXPECTED TO BE NEAR SEASONAL AVERAGES THIS PERIOD. .LONG TERM.../WEDNESDAY NIGHT THROUGH SUNDAY/... AS UPPER TROUGH DIPS INTO THE SOUTHEASTERN US THURSDAY...SURFACE LOW PRESSURE IS EXPECTED TO DEVELOP OVER THE MID ATLANTIC REGION...WITH A COLD FRONT MOVING ACROSS THE FORECAST AREA. GIVEN STRENGTH OF THIS UPPER TROUGH...POTENTIAL FOR STRONG STORMS ON THURSDAY WILL CONTINUE TO BE MONITORED. A SLIGHTLY COOLER AND DRIER AIRMASS WILL ADVECT IN FOLLOWING THIS FRONT FOR THE WEEKEND. TEMPERATURES ARE EXPECTED TO BE NEAR SEASONAL MID WEEK...THEN TREND A LITTLE BELOW NORMAL INTO THE WEEKEND. && .AVIATION...OCNL MVFR CIGS WITH HEALTHY CU FIELD AND CURRENT RADAR SHOWS POPCORN TYPE CONVECTION LIFTING SLOWLY NWD. BEST CHANCES OF CONVECTION AT TERMINALS WILL BE AROUND GNV...VQQ AND JAX. INCLUDED A TEMPO GROUP FOR NOW AT VQQ WITH MVFR IN TSRA. STRONGEST STORM ACTIVITY WILL BE GENERALLY W AND NW OF THE TERMINALS THROUGH THIS EVENING AND WILL CONTAIN GUSTY WINDS AND LOW VSBY DOWN TO IFR. VICINITY CONVECTION EXPECTED BY SUNSET AND THEN QUICKLY FADING CONVECTION CHANCES REST OF THE NIGHT. CHANCE OF MVFR VSBY AT MORE FOG PRONE VQQ BETWEEN 07Z-11Z. && .MARINE...SFC HIGH PRESSURE WILL BE N OF THE AREA THROUGH EARLY IN THE WEEK WITH SE TO E WINDS EXPECTED AT 10-15 KTS. SEAS WILL BUILD TO 3-5 FT TUE THROUGH THURS AS A MORE ELY FLOW SENDS MORE SEA/SWELL ENERGY INTO LOCAL WATERS. THERE IS POTENTIAL FOR SEAS TO BE HIGHER BY MID WEEK POTENTIALLY REQUIRING A HEADLINE FOR SCEC FOR HAZARDOUS SEAS. RIP CURRENTS: LOW RISK WITH SURF AROUND 2 FT OR LESS. MORE SWELL ENERGY MAY CREATE A FEW MORE RIPS OVER THE NEXT COUPLE DAYS. && .PRELIMINARY POINT TEMPS/POPS... AMG 65 89 64 89 / 20 10 10 10 SSI 70 79 70 79 / 10 10 10 10 JAX 68 86 67 87 / 20 10 10 0 SGJ 71 80 70 81 / 10 0 0 0 GNV 67 87 66 89 / 30 10 10 0 OCF 68 88 67 90 / 20 10 10 0 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && SHASHY/STRUBLE/WALKER
Hazardous weather outlook, May 11, 12:57 PM EDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1257 PM EDT SUN MAY 11 2014 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-121000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1257 PM EDT SUN MAY 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...ISOLATED STRONG STORMS POSSIBLE INLAND THIS AFTERNOON... .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED OVER INLAND AREAS TODAY WITH MORE ISOLATED STORMS NEAR THE COAST. MOST OF THE STORMS WILL DISSIPATE BY LATE THIS EVENING. STORM MOTION WILL GENERALLY BE NORTH TO NORTHEAST AROUND 10 MPH. AN ISOLATED STRONG STORM IS POSSIBLE WITH GUSTY WINDS...SMALL HAIL AND FREQUENT LIGHTNING. RIVER FLOODING ON THE SANTA FE AND SUWANNEE RIVER BASINS WILL CONTINUE TO SLOWLY SUBSIDE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... RIVER FLOODING WILL CONTINUE TO SUBSIDE ON THE SANTA FE AND SUWANNEE RIVER BASINS. ISOLATED THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PLW/ARS
In the hours before
Special weather statement, May 11, 4:16 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 416 PM EDT SUN MAY 11 2014 FLZ024-025-112100- DUVAL-NASSAU- 416 PM EDT SUN MAY 11 2014 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR DUVAL AND NASSAU COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT... AT 416 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED OVER OCEANWAY...MOVING NORTHWEST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND OCEANWAY... JACKSONVILLE INTERNATIONAL ARPT...RATLIFF AND CALLAHAN THROUGH 500 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3061 8190 3071 8164 3043 8153 3035 8171 TIME...MOT...LOC 2016Z 155DEG 7KT 3047 8166 STRUBLE
Special weather statement, May 11, 4:18 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 418 PM EDT SUN MAY 11 2014 FLZ025-032-033-112100- CLAY-DUVAL-ST. JOHNS- 418 PM EDT SUN MAY 11 2014 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY...ST. JOHNS AND DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT... AT 418 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED OVER MANDARIN...MOVING NORTHWEST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND FLEMING ISLAND...SWITZERLAND...FRUIT COVE...MANDARIN...ORANGE PARK... BAYMEADOWS...BELLAIR...NAS JAX...TALLYRAND AND SAN MARCO THROUGH 500 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3029 8188 3039 8162 3011 8151 3003 8170 TIME...MOT...LOC 2018Z 155DEG 7KT 3015 8165 STRUBLE
Local storm report, May 11, 4:27 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
427 PM EDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM TSTM WND GST 1 ENE JACKSONVILLE INTL 30.49N 81.68W
05/11/2014 M60 MPH DUVAL FL ASOS
ASOS AT JAX INTL AIRPORT MEASURED A GUST OF 60 MPH.
&&
KGUILLETSpecial weather statement, May 11, 4:31 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 431 PM EDT SUN MAY 11 2014 FLZ024-GAZ164-165-112115- CHARLTON-INLAND CAMDEN-NASSAU- 431 PM EDT SUN MAY 11 2014 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CHARLTON... CAMDEN AND NASSAU COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT... AT 432 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 3 MILES NORTHEAST OF HILLIARD...MOVING NORTHWEST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND HILLIARD...KINGS FERRY...HOMELAND AND FOLKSTON THROUGH 515 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3061 8193 3084 8223 3097 8184 3073 8168 TIME...MOT...LOC 2032Z 155DEG 7KT 3073 8188 STRUBLE
Special weather statement, May 11, 4:33 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
433 PM EDT SUN MAY 11 2014
FLZ035-036-112115-
ALACHUA-GILCHRIST-
433 PM EDT SUN MAY 11 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ALACHUA AND
GILCHRIST COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 515 PM EDT...
AT 434 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES WEST OF NEWBERRY...MOVING NORTHWEST AT
10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
NEWBERRY...TRENTON AND BELL THROUGH 515 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2986 8274 2984 8270 2983 8267 2960 8258
2956 8268 2955 8276 2958 8278 2958 8281
2978 8295
TIME...MOT...LOC 2034Z 155DEG 7KT 2964 8271
STRUBLESpecial weather statement, May 11, 4:41 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
441 PM EDT SUN MAY 11 2014
FLZ032-036-037-112130-
ALACHUA-CLAY-PUTNAM-
441 PM EDT SUN MAY 11 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY...ALACHUA
AND PUTNAM COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 530 PM EDT...
AT 441 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES NORTHEAST OF JOHNSON...MOVING
NORTHWEST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND MANNVILLE...JOHNSON...INTERLACHEN...MELROSE LANDING...
FLORAHOME...PUTNAM HALL...LAKE GENEVA...KEYSTONE HEIGHTS...ORANGE
HEIGHTS AND MELROSE THROUGH 530 PM EDT. HAIL UP TO THREE QUARTER INCH
IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2950 8200 2976 8218 2979 8211 2978 8208
2975 8205 2981 8205 2986 8192 2958 8181
TIME...MOT...LOC 2041Z 155DEG 7KT 2962 8195
STRUBLEThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 1:52 PM EDT | Special Weather Statement | JAX | Baker, Union | 38 min |
| May 11, 2:21 PM EDT | Special Weather Statement | JAX | Alachua | 39 min |
| May 11, 2:24 PM EDT | Special Weather Statement | JAX | Columbia | 51 min |
| May 11, 2:51 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Union | 39 min |
| May 11, 3:22 PM EDT | Special Weather Statement | JAX | Bradford, Clay | 38 min |
| May 11, 3:33 PM EDT | Special Weather Statement | JAX | Alachua | 42 min |
| May 11, 3:42 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 48 min |
| May 11, 3:49 PM EDT | Areal Flood Advisory | JAX | Alachua | 116 min |
| May 11, 3:56 PM EDT | Special Weather Statement | JAX | Suwannee | 49 min |
| May 11, 4:00 PM EDT | Areal Flood Advisory | JAX | Clay | 90 min |
| May 11, 4:16 PM EDT | Special Weather Statement | JAX | Nassau | 44 min |
| May 11, 4:18 PM EDT | Special Weather Statement | JAX | Duval | 42 min |
| May 11, 4:21 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 39 min |
| May 11, 4:23 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 52 min |
| May 11, 4:33 PM EDT | Special Weather Statement | JAX | Gilchrist | 42 min |
| May 11, 4:41 PM EDT | Special Weather Statement | JAX | Putnam | 49 min |
| May 11, 4:47 PM EDT | Areal Flood Advisory | JAX | Clay, Duval, Saint Johns | 88 min |
| May 11, 4:54 PM EDT | Areal Flood Advisory | JAX | Clay | 2 hr |
| May 11, 4:55 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Putnam | 50 min |
| May 11, 5:06 PM EDT | Special Weather Statement | JAX | Clay | 39 min |
| May 11, 5:09 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 51 min |
| May 11, 5:13 PM EDT | Areal Flood Advisory | JAX | Columbia, Union | 92 min |
| May 11, 5:19 PM EDT | Special Weather Statement | JAX | Duval, Nassau | 41 min |
| May 11, 5:28 PM EDT | Special Weather Statement | JAX | Marion | 47 min |
| May 11, 5:34 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Putnam, Saint Johns | 41 min |
| May 11, 5:37 PM EDT | Areal Flood Advisory | JAX | Clay | 83 min |
| May 11, 5:45 PM EDT | Areal Flood Advisory | JAX | Duval | 2 hr |
| May 11, 5:45 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 45 min |
| May 11, 6:14 PM EDT | Special Weather Statement | JAX | Flagler | 46 min |
| May 11, 6:23 PM EDT | Special Weather Statement | JAX | Marion | 52 min |
| May 11, 7:04 PM EDT | Special Weather Statement | JAX | Marion | 41 min |
| May 11, 3:31 PM EDT | Special Weather Statement | JAX | Charlton | 44 min |
| May 11, 4:31 PM EDT | Special Weather Statement | JAX | Charlton | 44 min |
| May 11, 5:23 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 52 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.